[A case of polymyositis complicated with pulmonary tuberculosis concerned with steroid resistance due to rifampin administration].
Аннотация
A 63-year-old woman in whom polymyositis had been diagnosed since 1994 was treated with ten mg of prednisolone. In 1998, she contracted pulmonary tuberculosis simultaneously with acute exacerbation of the polymyositis. The polymyositis was then treated with 40 mg of prednisolone, and the pulmonary tuberculosis, with isoniazid (INH), rifampin (RFP) and ethambutol (EB). However, the polymyositis was worsening, possibly because the administration of RFP had induced steroid resistance. Because of this, a large amount of steroid was considered necessary for the treatment of the polymyositis (PSL 80 mg/day). An additional administration of cyclosporine (CyA) made possible a decrease in the amount of steroid given. RFP has a potency to induce the enzyme p450, which has the effect of metabolizing steroids or CyA, thus shortening the half-life of these agents. When a case of polymyositis is superimposed with pulmonary tuberculosis, it should be remembered that RFP may shorten the half-life of any steroid or CyA that is administered as treatment.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.